MathSciNet Relay Station
MathSciNet bibliographic data
MR1451610 (99e:54024) 54F15 (54F50 54H25)
Minc, Piotr A weakly chainable tree-like continuum without the fixed point property. Trans. Amer. Math. Soc. 351 (1999), no. 3, 1109–1121.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement